# SDR DL72W981984

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163229
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN COVE SKIN 31 INCHES FROM I/B END OF FLAP.  DAMAGE REPAIRED PER MM 57-52-0 FIG 809.
